Cet article fournit un catalogue complet des nombres de ramification qui se produisent dans la filtration de ramification des extensions totalement ramifiées des corps de nombres dyadiques qui contiennent
This paper provides a complete catalog of the break numbers that occur in the ramification filtration of fully and thus wildly ramified quaternion extensions of dyadic number fields which contain
@article{JTNB_2007__19_1_101_0, author = {Elder, G. Griffith and Hooper, Jeffrey J.}, title = {On wild ramification in quaternion extensions}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {101--124}, publisher = {Universit\'e Bordeaux 1}, volume = {19}, number = {1}, year = {2007}, doi = {10.5802/jtnb.576}, zbl = {1123.11037}, mrnumber = {2332056}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.576/} }
TY - JOUR AU - Elder, G. Griffith AU - Hooper, Jeffrey J. TI - On wild ramification in quaternion extensions JO - Journal de théorie des nombres de Bordeaux PY - 2007 SP - 101 EP - 124 VL - 19 IS - 1 PB - Université Bordeaux 1 UR - https://www.numdam.org/articles/10.5802/jtnb.576/ DO - 10.5802/jtnb.576 LA - en ID - JTNB_2007__19_1_101_0 ER -
%0 Journal Article %A Elder, G. Griffith %A Hooper, Jeffrey J. %T On wild ramification in quaternion extensions %J Journal de théorie des nombres de Bordeaux %D 2007 %P 101-124 %V 19 %N 1 %I Université Bordeaux 1 %U https://www.numdam.org/articles/10.5802/jtnb.576/ %R 10.5802/jtnb.576 %G en %F JTNB_2007__19_1_101_0
Elder, G. Griffith; Hooper, Jeffrey J. On wild ramification in quaternion extensions. Journal de théorie des nombres de Bordeaux, Tome 19 (2007) no. 1, pp. 101-124. doi : 10.5802/jtnb.576. https://www.numdam.org/articles/10.5802/jtnb.576/
[1] N. P. Byott, G. G. Elder, Biquadratic extensions with one break. Canadian Math. Bull. 45 (2002) no. 2, 168–179. | MR | Zbl
[2] N. P. Byott, G. G. Elder, New ramification breaks and additive Galois structure. J. Théor. Nombres Bordeaux 17 (2005) no. 1, 87–07, Les XXIIIémes Journées Arithmetiques (Graz, 2003). | Numdam | MR | Zbl
[3] G. G. Elder, Galois module structure in wildly ramified cyclic extensions of degree
[4] G. G. Elder, Galois module structure of ambiguous ideals in biquadratic extensions. Canad. J. Math. 50 (1998), no. 5, 1007–1047. | MR | Zbl
[5] G. G. Elder, The Galois structure of ambiguous ideals in cyclic extensions of degree 8. Noncommutative algebra and geometry, 63–89, Lect. Notes Pure Appl. Math., 243, Chapman & Hall/CRC, Boca Raton, FL, 2006. | MR | Zbl
[6] I. B. Fesenko, S. V. Vostokov, Local fields and their extensions. Trans. of Math. Monographs, 121, 2nd Ed., American Mathematical Society, Providence, RI, 2002. | MR | Zbl
[7] J.-M. Fontaine, Groupes de ramification et représentations d’Artin. Ann. Sci. École Norm. Sup. (4) 4 (1971), 337–392. | Numdam | Zbl
[8] A. Fröhlich, Galois module structure of algebraic integers. Ergebnisse der Mathematik und ihrer Grenzgebiete (3), 1, Springer-Verlag, Berlin, 1983. | MR | Zbl
[9] H. Hasse, Number theory. Classics in Mathematics, Springer-Verlag, Berlin, 2002, Reprint of 1980 English ed. Edited with a preface by H. G. Zimmer. | MR | Zbl
[10] C. U. Jensen, N. Yui, Quaternion extensions. Algebraic geometry and commutative algebra, Vol. I, Kinokuniya, Tokyo, 1988, pp. 155–182. | MR | Zbl
[11] O. T. O’Meara, Introduction to quadratic forms. Springer-Verlag, New York, 1971. | Zbl
[12] H. Reichardt, Über normalkörper mit quaternionengruppe. Math. Z. 41 (1936), 218–221. | MR
[13] J.-P. Serre, Local Fields. Springer-Verlag, New York, 1979. | MR | Zbl
[14] E. Witt, Konstruktion von galoisschen körpern der characteristik
[15] B. Wyman, Wildly ramified gamma extensions. Amer. J. Math. 91 (1969), 135–152. | MR | Zbl
Cité par Sources :